Do you need a medicine to relieve pain or fever? You can use paracetamol; it is a safe antipyretic and pain reliever. It serves to relieve mild to moderate pain and to lower fever.
As it is a safe medicine, it is one of the most consumed and prescribed worldwide; you can find it in the extra strong presentation. The active substance is acetaminophen; with this name, it is known in many countries. If you take the recommended dose, it is a very safe medicine, and you can take them all without a problem. It is allowed for pregnant and lactating women.
In its extra-strong presentation, it has a quick and effective relief of moderate to severe pain. It works for migraine, muscle aches, fever, osteoarthritis pain, menstrual pain, tooth extraction, etc. It serves to relieve pain due to its analgesic activity and reduces fever due to its antipyretic activity. It is used for fever caused by viral infections and for post-vaccination fever.
As it is a safe medicine, you can find it in physical pharmacies and online stores, and you can buy it without a prescription.
How does paracetamol work?
After being ingested, paracetamol reaches its maximum concentration between 30 minutes and one hour after being consumed. It is metabolized through the liver, so it is recommended that people with liver or alcohol problems take it in very low doses and with medical supervision.
Acetaminophen is completely absorbed from the digestive tract and is eliminated via the kidneys within 24 hours of consumption.
This medicine has no side effects; although it can cause allergic reactions, vomiting, nausea in some people, it is not common.
You must respect the recommended dose to avoid serious health problems, because if you take a very high dose and for long periods it can cause liver problems and sometimes the death of the patient.
If you want to buy extra strong paracetamol you can search the Hayfever Tablets online store, it is a safe company that offers you a quality service. You can buy this medicine from the comfort of your home without a prescription.
Currently, this drug is used for the symptoms of the new coronavirus COVID-19 And more because the World Health Organization recommended not to use ibuprofen.
The recommended dosage of paracetamol
Paracetamol comes in different doses; you can find it in 325 mg, 500 mg, 650 mg, and 1g. It is recommended that it be the dose you should take depending on your symptoms.
For adults, the doses can be between 500 and 1000 mg and taken every 6 to 8 hours. Depending on the intensity of the symptoms that you present, it will depend on how many hours to pass between one taking and the other.
For children, the dose will depend on the weight and age of the child. In general, the doses for children are low. In this case, it is recommended that you consult with a specialist so that the presentation that you should buy will fit.
Hayfever Tablets Boots and Tesco offers you the best option to buy this medicine online quickly and safely. You will find all the presentations that are available so you can choose the one that best suits your needs.
If you want to know more about this medicine and its sale online, you can visit the website whenever you want.